# SDR VTZA200500183

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N655BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 11,376 hours, 9,860 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Part number: 601R536066
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE SUPPORT BEAM IS CRACKED IN LOWER WEB AT .75 INCH.
